# SDR COMA9960193

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Passenger  Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PASSENGER OUTER DOOR HANDLE STOW AND OVERBOARD COOL CAUTION MESSAGE CAME ON.  ADJUSTED PROX SENSOR.
